# SDR QXEA2023032000039

- Difficulty date: March 19, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N632QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000718
- Aircraft time: 12,764 hours, 8,267 cycles
- System (JASC): 5323 · Fuselage Internal Stairs
- Part: Unknown
- Condition: Unknown
- Location: Unkniown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION IN SHEAR CLIP FR 87 BETWEEN STR 27-28R. REMOVED AND REPLACED SHEAR CLIP FR-87 BETWEEN STR 27-28R SRM 51-40-08.
